# SDR A6WA201441437

- Difficulty date: April 12, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 26,404 hours, 26,333 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Channel
- Part number: 22855410425
- Condition: Cracked
- Location: Lt Tail Pipe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TAIL PIPE FAIRING FIRE LOOP CHANNEL IS CRACKED.  R & R CRACKED CHANNEL WITH NEW SERVICEABLE CHANNEL IAW CMM 78-11-00-440-001-A01.
